# SDR DALA2022052703693

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2250697) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORTS FROM STA 947 TO 998 RBL 47 AT AFT PAX CABIN FLOOR STRUCTURE. FLOOR SUPPORT FROM STA 947 TO 998 RBL 47 AT AFT PAX CABIN FLOOR STRUCTURE WAS REPLACED PER B737-800 SRM 51-40-02-0G.
